# SDR 08FDEA00408

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 76,286 hours, 30,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT END CAP OF CAC DOMED PRESSURE BULKHEAD CRACKED.  REMOVED AND REPLACED END CAP IAW SRM 51-31-01.  END CAP FABRICATED ON MAE TRAVELER T8/725202.  REMOVED AND REINSTALLED DOUBLER IAW SRM 51-31-01 FOR ACCESS.  CLEANED AND RESEALED AREA IAW MM 20-60-08-2.
